# SDR DALA2019121627319

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 84,569 hours, 10,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 36AB AND 39AB. RESECURED CONNECTOR AT 36AB AND RETERMINATED CONNECTOR AT 39AB. SYSTEM OPERATION IS NORMAL. (LP 6119345)
